Top 10 Sinex Nighttime Sinus Relief – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

24 LiquiCaps, Headache, Vicks Sinex SEVERE, Non-Drowsy, All-In-One Sinus Relief, Sinus Decongestant for Fast Relief of Pain, and Congestion, Pressure

#ad
Vicks #ad - Relief in as little as 30 minutes. Fast relief of sinus symptoms such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose. Maximum strength medicine. All-in-one sinus relief. Trusted relief from the makers of Vicks.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.3 Inches
Length4.4 Inches
Weight0.09 Pounds
Width1.1 Inches
Part Number00323900023277

2. Vicks

#ad

Sinus Pressure Relief, Nasal Spray, Sinus Decongestant for Fast Relief of Cold & Allergy Congestion, Vicks Sinex SEVERE, 0.5 FL OZ 15 ml, Moisturizing Ultra Fine Mist with Soothing Aloe

#ad
Vicks #ad - It is an effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Nothing clears Your Head Faster. Vicks sinex moisturizing 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. From the makers of Vicks. The sinus congestion & Pressure, to Clear Your Head, Medicine.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height4.53 Inches
Length1.93 Inches
Weight0.03 Pounds
Width1.3 Inches
Part Number00323900023260
Model00323900023260

3. Vicks

#ad

2 0.5 FL OZ 15 ml, Nasal Spray, Original Ultra Fine Mist Sinus Decongestant for Fast Relief of Cold & Allergy Congestion, Twin Pack, Vicks Sinex SEVERE, Sinus Pressure Relief

#ad
Vicks #ad - 12 hour relief. Sinus pressure relief. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies. Provides powerful sinus congestion relief in seconds. Ultra fine mist: clear your head with an ultra fine mist and powerful Vicks Vapors. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. For colds and allergies. Starts working instantly.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height5.4 Inches
Length2.56 Inches
Weight0.06 Pounds
Width3.86 Inches
Part Numberbergw-306

4. Mucinex

#ad

And Controls Cough, Runny Nose, MUCINEX Nightshift Sinus 6 fl. oz. Relieves Fever, Nasal Congestion, Sore Throat, Sneezing

#ad
Mucinex #ad - Money back guarantee is available for all Mucinex Nightshift products, for terms and conditions see the Mucinex website. Usage information adults and children 12 years and older liquid 20 ml in dosing cup provided every 4 hours No more than 6 doses in any 24-hour period Children under 12 years DO NOT USE.

Fights your worst symptoms so you can sleep great and wake up human. Active ingredients in each 20 ml mucinex nightshift sinus: acetaminophen 650 mg purposes pain reliever/fever reducer Dextromethorphan HBr 20 mg Purposes Cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant Triprolidine HCl 2. 5 mg purposes Antihistamine. Mucinex nightshift sinus relieves headache, Coughing, Sore Throat, Runny Nose, Body Pain, Sneezing, fever, and Nasal Congestion. Use as directed.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.48 Pounds
Width2.51 Inches
Part NumberGeeloa
ModelGeeloa

5. Vicks

#ad

Sore Throat, Vicks NyQuil LiquiCaps, Fever, Cold & Flu Relief, 48 LiquiCaps, Nighttime Relief of Cough, & Congestion Relief

#ad
Vicks #ad - Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, fever, headache, including cough due to minor throat and bronchial irritation, minor aches and pains, sore throat, runny nose and sneezing.

Relieves your cold symptoms so you can sleep better. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Multi-symptom relief. Powerful nighttime releief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number1
ModelNA

6. Vicks

#ad

Gentle Ultra-Fine Nasal Mist, Daily Use, Saline Nasal Spray, Drug-Free, 5 FL OZ Pack of 2, Drug-Free Everyday Sinus Congestion Relief, Vicks Sinex, Non-Habit Forming

#ad
Vicks #ad - No mess & easy to control. Helps clear congestion associated with colds and year-round allergies. From the makers of vicks, trusted for over 125 years. Sterile and no added preservatives. Safe to use with prescriptions and OTC medications. Drug free & safe for daily use. Ultra fine mist flows through a specially designed one-way flow applicator for a clean experience every time. Instantly clears nasal passages from allergens, dust, and irritants and helps DECONGEST your stuffy nose. Sinex saline ultra fine mist is non-habit forming and can be used as often as needed, day or night.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height7.08 Inches
Length4.17 Inches
Weight0.33 Pounds
Width2.09 Inches
Part Number1

7. Sudafed

#ad

Sudafed PE Day and Night Sinus Pressure and Congestion Tablets, 20 Count

#ad
Sudafed #ad - Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose.

Both formulas help relieve sinus pressure and sinus congestion, hay fever, and nasal congestion due to the common cold, or upper respiratory allergies.220-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night. Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

8. ALKA-SELTZER PLUS

#ad

Nasal Decongestant, Antihistamine, 24 Count, Liquid Gels for Adults with Pain Reliever, Fever Reducer, Cough Suppressant, ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine

#ad
ALKA-SELTZER PLUS #ad - New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief. Get the fast, effective allergy symptom relief you need, when you need it. Powerful, runny nose, multi-symptom relief for your worst allergies, cough, and itchy, including sinus congestion, sinus pressure, sneezing, headache, watery eyes. Use as directed. Fast relief so you can get back to your busy life.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.11 Pounds
Width1.5 Inches

9. Mucinex

#ad

Mucinex Sinus-Max Max Strength Day & Night Liquid Gels 24ct Relieves Sinus Pressure and Congestion, Sneezing, Thins and Loosens Mucus, Runny Nose, Controls Cough, Pain, Headaches

#ad
Mucinex #ad - 24 count 16ct day time liquid gels, 8ct night time liquid gels. Maximum strength formula. Night time: relieves nasal congestion, sneezing, sinus pressure, pain, runny nose, and controls cough. Day time: relieves sinus pressure, headache, congestion, and thins and loosens mucus. Fast dissolving liquid gels.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.92 Inches
Length1.73 Inches
Weight0.14 Pounds
Width3.54 Inches
Part Number1
Model1

10. Rite Aid

#ad

Rite Aid Maximum Strength Daytime and Nighttime Sinus Relief Caplets, 20 ct

#ad
Rite Aid #ad - Combo pack: rite aid's sinus relief pack comes with 12 daytime caplets and 8 nighttime caplets for congestion relief all day and night long. Compare to maximum strength mucinex: Get the same effective day and night relief as the national brand's sinus and pain reliever medication.

Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Multi-symptom relief: These daytime and nighttime caplets provide nasal congestion relief, headache relief, and pain relief.

Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Maximum strength: this sinus relief medication's maximum strength formula provides fast, effective relief from your worst symptoms.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number615/694-09-SM